RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1981, Volume 109, Pages 93–130 (Mi znsl3921)  

This article is cited in 1 scientific paper (total in 1 paper)

Mean value of the Hecke series associated with the cusp forms of weight zero

N. V. Kuznetsov


Abstract: In this work an asymptotic formula (with a powerlike residue of degree) is proved for the quadratic mean over the critical line of the Dirichlet series associated with the cusp form of weight zero for modular group. The proof is based on author's different formulas of summation for Kloosterman sums.

Full text: PDF file (8194 kB)

English version:
Journal of Soviet Mathematics, 1984, 24:2, 215–238

Bibliographic databases:

Document Type: Article
UDC: 511.3+517.43

Citation: N. V. Kuznetsov, “Mean value of the Hecke series associated with the cusp forms of weight zero”, Differential geometry, Lie groups and mechanics. Part IV, Zap. Nauchn. Sem. LOMI, 109, "Nauka", Leningrad. Otdel., Leningrad, 1981, 93–130; J. Soviet Math., 24:2 (1984), 215–238

Citation in format AMSBIB
\Bibitem{Kuz81}
\by N.~V.~Kuznetsov
\paper Mean value of the Hecke series associated with the cusp forms of weight zero
\inbook Differential geometry, Lie groups and mechanics. Part~IV
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 109
\pages 93--130
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=629117}
\zmath{https://zbmath.org/?q=an:0534.10022|0446.10023}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 24
\issue 2
\pages 215--238
\crossref{https://doi.org/10.1007/BF01087243}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3921
  • http://mi.mathnet.ru/eng/znsl/v109/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Kuznetsov, “Poincaré series and an extension of the Lehmer conjecture”, Russian Math. Surveys, 40:4 (1985), 203–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:104
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019